A member asked:

Had a moderate amount of blood in stool. and some mild abdominal cramps. is this an emergency or can i wait until monday to see a doc?

A doctor has provided 1 answer
Dr. Richard Zimon answered

Specializes in Internal Medicine

STOP ASPIRIN: Was this a one time event?? If you have another BM with "moderate" blood GO TO ER. In any event bleeding is NEVER NORMAL! You will need medical evaluation in any case although most common reason for BRIGHT RED blood at your age is hemorhoids. Aspirin will make the bleeding worse so stop it!

Answered 12/1/2014

3.5k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...